A Meir-Keeler type fixed point theorem in fuzzy metric spaces

Authors

  • Siditë Duraj Faculty of Natural Sciences, University of Shkodra, Shkoder

DOI:

https://doi.org/10.24297/jam.v12i11.16

Keywords:

Fuzzy metric space, fixed point theorem, Meir-Keeler type contraction.

Abstract

In this paper we introduce a new definition of Meir-Keeler type contractions and prove a fixed point theorem for them in fuzzy metric space.

Downloads

Author Biography

Siditë Duraj, Faculty of Natural Sciences, University of Shkodra, Shkoder

Department of Mathematics

References

[1] A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy sets and Systems, 64, (1994) 395-399.
[2] A. Meir and E. Keeler, A theorem on contraction mappings, J.Math.Anal.Appl. 28(1969), 326-329.1,3
[3] A. Razani, A contraction theorem in fuzzy metric spaces, Fixed point theory and Applications, vol 2005, no. 3, pp 257-
265
[4] I. Kramosil and J.Michalek, Fuzzy metric and statistical spaces, kybernetica, 11, (1975) 336-344.
[5] J. Jachymski, Equivalent conditions and the Meir-Keeler type theorems, J.Math.Anal.Appl. 194, (1995), 293-303.1
[6] J. Matkowski, Fixed point theorems for contractive mappings in metric spaces, Casopis Pro Pestovani Matematiky. 105
94), (1980), 341-344.1
[7] K. Menger, Statistical metrics, Proc. Nat. Acad. sci. (USA), 28 (1942), 535-537
[8] L.A.Zadeh, Fuzzy sets, Inform. and Control., 8 (1965), 338-353
[9] Lj. B. Ciric, A new fixed point theorem for contractive mappings, Publ. Inst. Math. (Beograd) 30(44), (1981), 25-27.1
[10] M. Akkouchi, A Meir-Keeler type common fixed point theorems in four mappings, Opuscula Mathematica, 31 (1)
(2011), 5-14.
[11] M. Grabiec, Fixed point in fuzzy metric spaces, Fuzzy sets and Systems, 27 (1988), 385-389.
[12] S. Heilpern., Fuzzy mappings and fixed point theorems, J.Math. Anal.Appl., 83 91981), 566-569.

Downloads

Published

2016-12-30

How to Cite

Duraj, S. (2016). A Meir-Keeler type fixed point theorem in fuzzy metric spaces. JOURNAL OF ADVANCES IN MATHEMATICS, 12(11), 6778–6784. https://doi.org/10.24297/jam.v12i11.16

Issue

Section

Articles